Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An upper bound on Jacobsthal's function

Authors: Fintan Costello and Paul Watts
Journal: Math. Comp. 84 (2015), 1389-1399
MSC (2010): Primary 11N25; Secondary 11Y55
Published electronically: November 6, 2014
MathSciNet review: 3315513
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The function $ h(k)$ represents the smallest number $ m$ such that every sequence of $ m$ consecutive integers contains an integer coprime to the first $ k$ primes. We give a new computational method for calculating strong upper bounds on $ h(k)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11N25, 11Y55

Retrieve articles in all journals with MSC (2010): 11N25, 11Y55

Additional Information

Fintan Costello
Affiliation: School of Computer Science and Informatics, University College Dublin, Belfield, Dublin 6, Ireland

Paul Watts
Affiliation: Department of Mathematical Physics, National University of Ireland Maynooth, Maynooth, Co. Kildare, Ireland

Received by editor(s): May 24, 2012
Received by editor(s) in revised form: September 16, 2013, and September 26, 2013
Published electronically: November 6, 2014
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society